MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 22115
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
After an arteriovenous graft (avg) surgery of the left arm, abnormal blood flow levels were observed.Upon cutting it open, it was discovered that the middle part of the graft was torn.By visual inspection of the graft, both of the inner and outer surface seems to be torn.To verify the graft, the end of vxt 22115, which had been removed, was replaced with vxt 22012, and the graft was reconnected.The surgery was delayed by 30 minutes to 1 hour with no patient harm.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Additional Manufacturer Narrative
Investigation summary: ¿after an arteriovenous graft (avg) surgery, abnormal blood flow levels were observed.Upon inspecting the graft, it was difficult to verify the issue with the naked eye.Upon cutting it open, it was discovered that the middle part of the graft was torn.To verify the graft, the end of vxt 22115, which had been removed, was replaced with vxt 22012, and the graft was reconnected¿.A review of the inside and outside of the returned graft did not identify any defects or abnormalities in the graft surface that suggests that the graft was not manufactured properly or a defect in the graft was not identified during any of the manufacturing inspections.The graft wall thickness was concentric around the entire circumference of the graft.As the returned graft did have a cut section the complaint is confirmed however no evidence has been identified to suggest the graft left the manufacturing facility in that state.The user did not note any damage to the graft before it was pulled into place and trimmed.The information provided and investigation of the returned product suggest the damage seen occurred after the device was removed from the package.The dhr for lot 503575 and relevant subassemblies were reviewed and no anomalies in manufacturing were found.No ncrs were identified for any of these lots.There is no evidence to suggest that manufacturing, equipment, or design are related to the complaint root cause.The ifu av access arm loop graft placement states the following: 4.Using sharp surgical scissors carefully cut the clear sheath in the mid portion of the loop so that each end of the sheath can be removed separately from the proximal incision site.Do not cut any portion of the graft wall when cutting or separating the sheath in the mid portion of the loop graft.¿ the ifu provides adequate instructions, warnings and precautions for the use of this device.Complaint trending found that the actual occurrence level did not exceed the anticipated occurrence level and there were no trending excursions.Based on the details of the complaint and investigation of the returned product it is likely that the graft was accidently cut when removing the clear slider sheath after tunneling the graft.In this regard the root cause would be considered user error.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Corrected section: b1 & h1.
 
Event or Problem Description
N/a.

Brand Name
ADVANTA SLIDER GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key20615495
Report Number3011175548-2024-000024
Device Sequence Number8793018
Product Code DSY
UDI-Device Identifier00650862221152
UDI-Public(01)00650862221152(17)261211
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K992960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22115
Device Catalogue Number22115
Device Lot Number503575
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer12/13/2024
09/13/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date12/16/2024
09/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PARTIAL REPLACEMENT WITH VXT 22012 GRAFT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown